# SDR DALA2023051603858

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,573 hours, 29,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9413431) ON SVC CK FOUND RED ISLE FWD GALLEY EMERGENCY LIGHT INOP. FOUND GALLEY PLUG DISCONNECTED. CONNECTED RED ISLE FWD GALLEY EMERGENCY LIGHT AIRFRAME SIDE CONNECTOR. OPS CHK GOOD IAW B737 AMM 33-51.
